Five Variations on a Theme by Gyula Farkas

Bachem, Achim and Dress, Andreas and Wenzel, Walter (1992) Five Variations on a Theme by Gyula Farkas.
Published in: Advances in applied mathematic Vol. 13 (2). pp. 160-185.

Abstract

A thorough analysis of the arguments on which the famous Farkas lemma is based allows a precise algebraic description of the conditions under which results of this type can be established. Some further extensions of these results relating to matroid theory are indicated as well.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr89-073
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 21 Oct 2011 13:18
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/73